# SDR AU981606

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: DAS2062271
- Condition: Collapsed
- Location: Nr 3 Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ON REMOVAL OF NR 3 MAIN WHEEL BECAUSE OF TIRE WORN TO LIMITS, THE INBOARD WHEEL BEARING WAS FOUND COLLAPSED AND HAD DAMAGED THE AXLE ASSEMBLY.  EXAMINATION OF THE BEARING INDICATED THAT POSSIBLE CAUSE OF THE BEARING BREAKUP WAS HEAT RELATED DUE TO EVIDENCE OF TEMPERATURE DISCOLORATION (I.E. BLUE).  PART TC:  19,624.
